# SDR CALA2025071406495

- Difficulty date: July 3, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N62895
- Make and model: Boeing 737924ER
- Aircraft serial: 62769
- Aircraft time: 27,285 hours, 10,244 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Part number: 147A854030
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR LOWER SILL AREA, INNER CHORD CORRODED ON UPPER SURFACE BETWEEN BS 951 AND BS 986 APPROX RBL-50.   REMOVED DAMAGE, FABRICATED REPAIR PARTS, LOCATED, DRILLED, RESTORED COATINGS AND INSTALLED REF SRM 53-70-15-2R-1 AND 51-70-11-2R-0 THIS IS A CAT A REPAIR  NO FURTHER ACTION REQUIRED.
